×

Common fixed point theorems under strict contractive conditions in Menger spaces. (English) Zbl 1170.47061

Summary: The main purpose of this paper is to establish some common fixed point theorems under strict contractive conditions for mappings satisfying the property (E.A) in Menger probabilistic metric spaces. As applications, we obtain the corresponding common fixed point theorems under strict contractive conditions in metric spaces.

MSC:

47S50 Operator theory in probabilistic metric linear spaces
47H10 Fixed-point theorems
54H25 Fixed-point and coincidence theorems (topological aspects)
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Aamri, M.; El Moutawakil, D., Some new common fixed point theorems under strict contractive conditions, J. math. anal. appl., 270, 181-188, (2002) · Zbl 1008.54030
[2] Caristi, J., Fixed point theorems for mapping satisfying inwardness conditions, Trans. amer. math. soc., 215, 241-251, (1976) · Zbl 0305.47029
[3] Chang, S.-s., Fixed point theory of in probabilistic metric spaces with applications, Sci. sinica ser. A, 26, 1144-1155, (1983) · Zbl 0515.54032
[4] Fang, J.-x., Fixed point theorems of local contraction mappings on Menger spaces, Appl. math. mech., 12, 363-372, (1991) · Zbl 0758.54015
[5] Fang, J.-x., On fixed degree theorems for fuzzy mappings in Menger PM-spaces, Fuzzy sets and systems, 157, 270-285, (2006) · Zbl 1082.54003
[6] Grabiec, M., Fixed points in fuzzy metric spaces, Fuzzy sets and systems, 27, 385-389, (1983) · Zbl 0664.54032
[7] Hadžić, O., Fixed point theorem for multivalued mappings in probabilistic metric spaces, Fuzzy sets and systems, 98, 219-226, (1997) · Zbl 0945.54034
[8] Hadžić, O.; Pap, E., Fixed point theory in probabilistic metric spaces, (2001), Kluwer Academic Publishers Dordrecht
[9] Hadžić, O.; Pap, E.; Budinčević, M., A generalization of tardiff’s fixed point theorem in probabilistic metric spaces and applications to random equations, Fuzzy sets and systems, 156, 124-134, (2005) · Zbl 1086.54018
[10] Hicks, T.L., Fixed point theory in probabilistic metric spaces, Zb. rad. prir. mat. fak., univ. novom sadu, 13, 63-72, (1983) · Zbl 0574.54044
[11] Jungck, G., Compatible mappings and common fixed points, Internat. J. math. math. sci., 9, 771-779, (1986) · Zbl 0613.54029
[12] Jungck, G.; Rhoades, B.E., Fixed point for set valued functions without continuity, Indian J. pure appl. math., 29, 227-238, (1998) · Zbl 0904.54034
[13] Jungck, G., Common fixed points for noncontinuous nonself mappings on noncomplete spaces, Far east J. math. sci., 4, 2, 199-212, (1996) · Zbl 0928.54043
[14] Liu, Y.-c.; Li, Z.-x., Coincidence point theorems in probabilistic and fuzzy metric spaces, Fuzzy sets and systems, 158, 58-70, (2007) · Zbl 1118.54024
[15] Menger, K., Statistical metrics, Proc. natl. acad. sci. USA, 28, 535-537, (1942) · Zbl 0063.03886
[16] Mihet, D., Multivalued generalizations of probabilistic contractions, J. math. anal. appl., 304, 462-472, (2005) · Zbl 1072.47066
[17] Mihet, D., On the existence and uniqueness of fixed points of sehgal contractions, Fuzzy sets and systems, 156, 135-141, (2005) · Zbl 1082.54022
[18] Mihet, D., A generalization of a contraction principle in probabilistic metric spaces (II), Internat. J. math. math. sci., 5, 729-736, (2005) · Zbl 1083.54535
[19] Mihet, D., Generalized Hicks contraction: an extension of a result of žikić, Fuzzy sets and systems, 157, 2384-2393, (2006) · Zbl 1106.54018
[20] Mishra, S.N., Common fixed points of compatible mappings in PM-spaces, Math. japon., 36, 283-289, (1991) · Zbl 0731.54037
[21] Pant, R.P., Common fixed points of contractive maps, J. math. anal. appl., 226, 251-258, (1998) · Zbl 0916.54027
[22] Pant, R.P., R-weak commutativity and common fixed points, Soochow J. math., 25, 37-42, (1999) · Zbl 0918.54038
[23] Pant, R.P.; Pant, V., Common fixed point under strict contractive conditions, J. math. anal. appl., 248, 327-332, (2000) · Zbl 0977.54038
[24] Pant, R.P.; Pant, V.; Jha, K., Note on common fixed points under strict contractive conditions, J. math. anal. appl., 274, 879-880, (2002)
[25] Pap, E.; Hadžić, O., A fixed point theorem in probabilistic metric spaces and applications in fuzzy set theory, J. math. anal. appl., 202, 433-449, (1996) · Zbl 0855.54043
[26] Razani, A.; Fouladgar, K., Extension of contractive maps in the Menger probabilistic metric space, Chaos solitons fractals, 34, 1724-1731, (2007) · Zbl 1152.54367
[27] Sehgal, V.M.; Bharucha-Reid, A.T., Fixed points of contraction mappings in PM-spaces, Math. system theory, 6, 97-102, (1972) · Zbl 0244.60004
[28] Singh, B.; Mishra, S.N., Coincidence and fixed point of nonself hybrid contraction, J. math. anal. appl., 256, 486-497, (2001) · Zbl 0985.47046
[29] Singh, B.; Jain, S., A fixed point theorem in Menger space through weak compatibility, J. math. anal. appl., 301, 439-448, (2005) · Zbl 1068.54044
[30] Schweizer, B.; Sklar, A., Statistical metric spaces, Pacific J. math., 10, 313-334, (1960) · Zbl 0091.29801
[31] Schweizer, B.; Sklar, A.; Thorp, E., The metrization of statistical metric spaces, Pacific J. math., 10, 673-675, (1960) · Zbl 0096.33203
[32] Schweizer, B.; Sklar, A., Probabilistic metric spaces, (1983), North-Holland Amsterdam · Zbl 0546.60010
[33] Žikić-Došenvić, T., A multivalued generalization of hik’s C-contraction, Fuzzy sets and systems, 151, 549-562, (2005) · Zbl 1069.54025
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.